Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 434137, 8 pages
http://dx.doi.org/10.1155/2012/434137
Research Article

On the Practical Stability of Impulsive Differential Equations with Infinite Delay in Terms of Two Measures

1College of Mathematics, Physics and Information Technology, Zhejiang Normal University, Jinhua 321004, China
2Academic Affairs Division, Zhejiang Normal University, Jinhua 321004, China
3Department of Mathematics, Tongji University, Shanghai 200092, China

Received 13 April 2012; Accepted 18 May 2012

Academic Editor: Chaitan Gupta

Copyright © 2012 Bo Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Wu, Jing Han, and Xiushan Cai, “On the Practical Stability of Impulsive Differential Equations with Infinite Delay in Terms of Two Measures,” Abstract and Applied Analysis, vol. 2012, Article ID 434137, 8 pages, 2012. https://doi.org/10.1155/2012/434137.